MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. IMPRESS®; CATHETER, INTRAVASCULAR, DIAGNOSTIC

MERIT MEDICAL SYSTEMS, INC. IMPRESS®; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 00884450009451
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
The account alleges that during an internal inliac artery procedure, the catheter was being withdrawn and the tip was found to be disconnected.The detached tip was within the sheath and was easily retrieved with the sheath.No injury to the patient.
 
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed, and the root cause is unknown but potentially attributed to the device being exposed to conditions outside of those identified on product and instructions for use labeling that would include exposure to chemicals used during decontamination / sterilization of clinical environments or extreme environmental conditions during storage.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
IMPRESS®
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
14646 kirby drive
houston TX 77047
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
14646 kirby drive
houston TX 77047
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
8012084662
MDR Report Key16092066
Report Number3010665433-2023-00004
Device Sequence Number6529713
Product Code DQO
UDI-Device Identifier00884450009451
UDI-Public00884450009451
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K053171
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/06/2023
Device Model Number00884450009451
Device Catalogue Number58035MHK2/JP
Device Lot NumberE1758179
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2022
Supplement Date Received by Manufacturer04/21/2023
Initial Report FDA Received Date01/03/2023
Supplement Report FDA Received Date04/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown